# SDR CALA2013092000691

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A268025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION APU COMPARTMENT BS 1156 BULKHEAD AT CUTOUT LOWER CHORD HAS CORROSION LBL-18 TO RBL-18.  INSTALLED LOWER CHORD AT TAIL SECTION APU COMPARTMENT AT BS 1156 BULKHEAD IAW SRM 51-40-02
